# SDR O2GA2017032486501

- Difficulty date: March 12, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N865UP
- Make and model: Beech B300
- Aircraft serial: FL1065
- Aircraft time: 454 hours, 382 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Binding
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON REACHING CRUISING ALTITUDE OF 18,000 FT. ATTEMPTED TO ADJUST THE RUDDER TRIM AND NOTICED IT WAS STIFF BUT OPERATIONAL. ON THE GROUND TRIM OPERATED NORMAL. MAINTENANCE COMPLIED WITH RUDDER TRIM NTO 940-2016-01658. NO DEFECTS NOTED. OPERATIONAL CHECK FLIGHT PENDING.
